Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A renorming of nonreflexive Banach spaces


Authors: William J. Davis and William B. Johnson
Journal: Proc. Amer. Math. Soc. 37 (1973), 486-488
MSC: Primary 46B05
DOI: https://doi.org/10.1090/S0002-9939-1973-0310595-8
MathSciNet review: 0310595
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Every nonreflexive Banach space can be equivalently renormed in such a way that it is not isometrically a conjugate space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B05

Retrieve articles in all journals with MSC: 46B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0310595-8
Keywords: Nonreflexive space, conjugate space, dual space
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society